# SDR IPXA2025041037198

- Difficulty date: March 13, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 25,469 hours, 16,974 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG LP COMPRESSOR INNER CASE AFT BULKHEAD FIREWALL WITH CRACK BTW 8-9 O'CLOCK.  INSTALLED ENGINE#1 LH CENTER COMPRESSOR FAIRING OF LP COMPRESSOR INNER CASE. I.A.W AMM 72-03-01-424-006-R00.  ACCOMPLISHED STEP 15 OF EO 535-7200-14571. INSTALLATION OF ENGINE #1 LH CENTER COMPRESSOR FAIRING OF LP COMPRESSOR INNER CASE.
